# SDR TWAA0015002

- Difficulty date: September 26, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,617 hours, 86,844 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON RT AFT UPPER CAP STRAP AND RELATED STRUCTURE HAD OVERSIZED HOLES IN EXCESS OF THE NUMBER AUTHORIZED.  REPAIRED PER EMLR 71221.  UPPER CAP STRAP AND STRUCTURE REWORKED.  CHECK-C 8-2-00 MCI.
